Lexamil 10mg Side Effects - Stopping Stone Cold

6 Replies Updated



Conversation Starter

amy Says:


I was put on the drug in November 2011. I was taking it till this year September this year when i decided to leave it. I did not taper it down at all. My boyfriend has now left me because of my constant fighting and the fact that i loose my temper constantly. It has only been for the last two months that he's been complaining. I have honestly tried hard to keep myself calm in times when something upsets me.. i just can't control it. Is it possibly a side effect, or that i should maybe except that i have to take it?



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Rebound and withdrawal effects are well known to happen with these types of medications, if you stop taking them abruptly.

Learn more Lexamil details here.

A slow taper is usually down to help minimize these types of issues.

After 2 months, you've already been off long enough that they should start to ease up soon.

Have you talked to him about it?

If might work better if he can just flat out tell you when he feels you're being unreasonable, but you also would have to agree to let him do that.

REPLYSHAREREPORT
Was this helpful?     0     3  
2
Annie Says:
via mobile

Hi I have been taking lexam 10 now for 2 years an had ran out not realising an hadn't got back to doctors . I'm experiencing funny sensations like short voltage type of feeling in my head also having nightmares.is this the result of going cold turkey will this stop an has this have consequences to my health. I am stabled mind an do feel I can go without lexam

REPLYSHAREREPORT
Was this helpful?     16     0  
3
Tasch Says:

I actually tapered off and did not stop cold, but I had similar symptoms. My face felt tingly, I was lightheaded and had really weird dreams. These go away in 2 weeks or so. What you have to look out for is the depression rebounding worse than before after the innitial withdrawal symptoms are over. You may experience mood swings for 2 months. Your doctor should be able to give you something to even out your mood on a short term basis untill your body has adjusted. That said, if you still have depression, your pre-lexamil symptoms will return and you will need to seek treatment again.

REPLYSHAREREPORT
Was this helpful?     4     1  
4
anne Says:

Good evening I take 200mg epitec twice a day, 20mg lexamil and 10mg Urbanol, I have no feelings cant cry, feel happy nothing, I feel like my body is here and I am in a different place, I am totally not existing, I told my doc and he said I need to come see him cos he will put me on something else, I can be calm and the ext minute aggressive I can turn furniture upside down then im calm again, I decided not to see him and start weaning myself off these tablets , I stopped taking lexamil, its about 5 days and I feel sick, my skin is just breaking, im getting boils,nightmares and nausea and excessive eating I dont know what to do please help I feel like this doc just gives me more and meds

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Cynthia Says:

Re: Verwon (# 1)

Hi. I have also just stopped taking Lexamil 10mg and I feel lightheaded.

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Sandra Says:
via mobile

Re: anne (# 4)

Anne, I'm reading this more than a year later, so the chance of you seeing this is slim. For others who struggle to come off antidepressants: I had 4 years with a suicidal teen, and we went through just about all the medications in the book. Some would help a little for a few months, but nothing helped long term and he sat with a lot of side effects. After realizing that the doctors then pile on more meds to try and combat side effects of other meds, and he was still not well, we had enough. I came across a website: balancingbrainchemistry.co.uk, and it was incredible. He helps you to take your mental health in your own hands, if you feel up to it. Finally you can learn more about your condition and what natural supplements can help. It can also help coming off antidepressants if you can supplement naturally what they provided, e.g. as you taper off something that boosted serotonin, you can very carefully start supplementing serotonin naturally. And yes, I'm aware of serotonin syndrome, so read extensively if you want to do it so that you are fully aware of what you are doing. This route may not be for everyone, but if you're desperate and nothing works, go and take a look. The information is there, it is up to you to decide if you want to use it. There are a lot of people out there looking at holistic and natural treatment of depression, anxiety, addiction, etc. It changed the way we are handling my son. He is nearly off exira, a very difficult drug to come off, and so far, so good. As we tapered the exira, we very slowly increased serotonin and dopamine naturally. He is doing well and we will see what the future holds. Good luck, I hope the info will help a little. Be well.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Lexamil 10mg Side Effects
I would like to go off lexamil 10mg. How can I do it ? Can I leave it at once ? ## How long have you been taking it and ... 15 replies
I NEED Lexamil 10mg Side Effects
Hi i started with LEXAMIL for the first time yesterday, abt and hour i took it i felt nausea to a vomitting extent, had ... 2 replies
Restless legg due to lexamil 10mg side effects
Good day, i am female and my age is 43 years. I would like to know if LEXAMIL and or ZYTOMIL can be the reason why i am ... 4 replies
Effects of stopping lexamil 5mg
I took lexamil for 3 months and gradually came off it. Now almost a month after i no longer take lexamil i have noticed ...
Side Effects Of Stopping Akt4 Tb Tablets
Hi I have active ulcers and i started my AKT 4 tablets just 8 days ago.... 1st week I was fine and did not have much dif... 2 replies
Side effects from stopping cymbalta
Help I'm on day 8 of going off cymbalta and I'm in so much pain I can't sleep my side hurts and I'm so d... 6 replies
side effects of suddenly stopping propanalol slow release 80mg
Hi. I suffered a brain injury 14 years ago and have since been through various meds to help control depression, anxiety ... 1 reply
SIDE EFFECTS CONTINUE AFTER STOPPING DRUG
I was on carbergoline 0.25 twice weekly for one month and had terrible hot flashes . Now off of it for almost 2 weeks an... 1 reply
stopping xarelto side effects
I have been on xarelto for 2 & a half years for afib.....was recently taken off of it....I am having flu like sympto... 2 replies
fentanyl side effects/stopping
I herniated a disc in Feb 2011 that didn't respond to a microdiscectomy, so was going thru intensive PT before decid... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 August 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA